# SDR AALA201806179004

- Difficulty date: June 13, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 12,804 hours, 6,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IS LOW (1300 PSI, 8 DEGREES FAHRENHEIT). SERVICED R1 DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
